# SDR 2008747001

- Difficulty date: March 21, 2008
- Submitted: March 27, 2008
- Operation: Air carrier
- Aircraft: N747DH
- Make and model: Boeing 727224
- Aircraft serial: 22253
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: 652163261
- Part serial: BN268
- Condition: Delaminated
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION TO THE EXTERIOR OF THE AIRCRAFT, FOUND THE LEFT INBOARD TRAILING EDGE MIDFLAP WEDGE DELAMINATED AT WBL 203.0 4 1/2 BY 2 1/2 AREA OF DELAMINATION.  REPAIRED BY FLIGHTSTAR AIRCRAFT SERVICES USING BOEING SRM 51-40-20,51-50--2 AND 51-40-21.  THIS IS A MAJOR REPAIR.
